# SDR 96ZZZX2472

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6860C
- Make and model: Cessna 441
- Aircraft serial: 4410304
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Part number: 58250171
- Condition: Chafed Skin
- Location: Rt Inbd Flap
- Part time: 3,800 hours
- Component: 582500514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FORWARD SIDE OF RIGHT INBOARD FLAP IS CHAFING INTO THE SKIN AT THE WING STUB.  FITTING PN 5825017-1 OR PN 5825017-2, WHICH IS RIVETED TO THE FORWARD INBOARD SIDE OF THE RIGHT INBOARD FLAP, IS CHAFING AGAINST THE WING SKIN.
